MathSciNet Relay Station
MathSciNet bibliographic data
MR986024 49J52 (90C30)
Griewank, A.; Rabier, P. J. On the smoothness of convex envelopes. Trans. Amer. Math. Soc. 322 (1990), no. 2, 691–709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement